On explicit relations between cyclotomic numbers
Acta Arithmetica, Tome 93 (2000) no. 1, pp. 67-76
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_93_1_67_76,
author = {Marc Conrad},
title = {On explicit relations between cyclotomic numbers},
journal = {Acta Arithmetica},
pages = {67--76},
year = {2000},
volume = {93},
number = {1},
doi = {10.4064/aa-93-1-67-76},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-1-67-76/}
}
Marc Conrad. On explicit relations between cyclotomic numbers. Acta Arithmetica, Tome 93 (2000) no. 1, pp. 67-76. doi: 10.4064/aa-93-1-67-76
Cité par Sources :